# SDR AUS20010802

- Difficulty date: July 31, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Boeing 767330
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41610015
- Condition: Faulty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) FORWARD GALLEY CENTRE COFFEE MAKER FAULTY. DURING RECTIFICATION OF THE FAULT IT WAS FOUND THAT THE COFFEEMAKER WAS THE INCORRECT PART NUMBER FOR FITMENT TO THIS MODEL AIRCRAFT. UNAPPROVED PART.
